Alert archive / Washington / Wind Advisories in 2020
Wind Advisory 1, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Jan 3, 2020, 1:40 PM PST for 7 counties in Washington; 6 counties in Idaho. It took effect at Jan 4, 2020, 2:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2020, 1:40 PM PST (21:40 UTC)
- In effect from
- Jan 4, 2020, 2:00 AM PST
- Expired
- Jan 4, 2020, 2:08 PM PST
- In force
- 12 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Asotin County, WA, Garfield County, WA, Lincoln County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363 WWUS76 KOTX 032140 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 140 PM PST Fri Jan 3 2020 IDZ002-003-WAZ032-033-036-040945- /O.NEW.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/ Coeur d'Alene Area-Idaho Palouse- Lower Garfield and Asotin Counties-Washington Palouse- Spokane Area- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Spokane, Cheney, Davenport, and Rockford 140 PM PST Fri Jan 3 2020 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 4 PM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene Area and Idaho Palouse. * WHEN...From 2 AM to 4 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ001-004-WAZ037-040945- /O.NEW.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/ Northern Panhandle-Central Panhandle Mountains- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 140 PM PST Fri Jan 3 2020 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 4 PM PST SATURDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...In Washington, Northeast Mountains. In Idaho, Northern Panhandle and Central Panhandle Mountains. * WHEN...From 2 AM to 4 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Higher elevations could see blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
006 WWUS76 KOTX 040904 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 104 AM PST Sat Jan 4 2020 IDZ002-003-WAZ032-033-036-041300- /O.CON.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/ Coeur d'Alene Area-Idaho Palouse- Lower Garfield and Asotin Counties-Washington Palouse- Spokane Area- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Spokane, Cheney, Davenport, and Rockford 104 AM PST Sat Jan 4 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene Area and Idaho Palouse. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ001-004-WAZ037-041300- /O.CON.KOTX.WI.Y.0001.200104T1000Z-200105T0000Z/ Northern Panhandle-Central Panhandle Mountains- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 104 AM PST Sat Jan 4 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...In Washington, Northeast Mountains. In Idaho, Northern Panhandle and Central Panhandle Mountains. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Higher elevations could see blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
461 WWUS76 KOTX 041244 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 444 AM PST Sat Jan 4 2020 IDZ002-003-WAZ032-033-036-050000- /O.CON.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/ Coeur d'Alene Area-Idaho Palouse- Lower Garfield and Asotin Counties-Washington Palouse- Spokane Area- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Spokane, Cheney, Davenport, and Rockford 444 AM PST Sat Jan 4 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse and Spokane Area. In Idaho, Coeur d'Alene Area and Idaho Palouse. * WHEN...Until 4 PM PST Saturday. The strongest wind gusts will likely occur between 6 AM and noon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...High profile vehicles may experience treacherous cross winds on Highway 195 between Spokane and Lewiston this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ001-004-WAZ037-050000- /O.CON.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/ Northern Panhandle-Central Panhandle Mountains- Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 444 AM PST Sat Jan 4 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts as high as 40 mph expected in the lowlands. Gusts of 55 mph or more expected in the mountains on exposed ridge tops. * WHERE...In Washington, Northeast Mountains. In Idaho, Northern Panhandle and Central Panhandle Mountains. * WHEN...Until 4 PM PST Saturday. The strongest wind gusts will likely occur this morning and early this afternoon. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Higher elevations could see blowing and drifting snow. * ADDITIONAL DETAILS...Recreation in the mountains will be potentially dangerous due to the combination of gusty winds, blowing snow, and bitterly cold wind chills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. High winds can break tree limbs and cause power outages. && $$
508 WWUS76 KOTX 042208 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 208 PM PST Sat Jan 4 2020 IDZ001>004-WAZ032-033-036-037-042315- /O.CAN.KOTX.WI.Y.0001.000000T0000Z-200105T0000Z/ Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lower Garfield and Asotin Counties- Washington Palouse-Spokane Area-Northeast Mountains- Including the cities of Sandpoint, Rathdrum, Bonners Ferry, Priest River, Eastport, Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Spokane, Cheney, Davenport, Rockford, Colville, Deer Park, Chewelah, Newport, and Kettle Falls 208 PM PST Sat Jan 4 2020 ...WIND ADVISORY IS CANCELLED... Winds have weakened below advisory thresholds, therefore, the wind advisory has been canceled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Jan 3, 9:35 AM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Jan 3, 9:35 AM PST, 4 hours 5 minutes before
Area Forecast Discussion National Weather Service Spokane WA 935 AM PST Fri Jan 3 2020 .SYNOPSIS... Today will be another mild day with temperatures in the 40s. A fast moving cold front will bring snow to the mountains tonight into Saturday. Gusty west winds on Saturday will have the potential to produce treacherous driving conditions for high profile vehicles crossing the Palouse and Columbia Basin. A series of systems will bring more rain and snow to the region next week. && .DISCUSSION... ...WEST WINDS 20 TO 30 MPH WITH GUSTS OF 45 MPH OR MORE SATURDAY FOR COLUMBIA BASIN, SOUTHEAST WASHINGTON, AND SPOKANE AREA... Today: Temperatures today will be 10 to 15 degrees above average as a warm front moves out of far northern Idaho into southern BC and Alberta this afternoon. Morning rain and snow across the Idaho Panhandle and northeast Washington will retreat toward Canada by mid to late afternoon with the departing front. Lowland communities across the Inland Northwest will climb into the 40s this afternoon as mild southerly winds blow between 5 and 15 mph. Tonight into Saturday: A quick moving cold front will spread precipitation across the Pacific Northwest tonight. Eastern Washington and north Idaho should remain dry this evening with chances for valley rain and mountain snow increasing after midnight. The Cascade Crest will likely receive 8 to 14 inches of snow between Friday evening and Saturday afternoon including Stevens Pass. For the mountains of the Idaho Panhandle, higher initial snow levels and lighter precipitation amounts should yield lower snow totals with this cold front with 4 to 8 inches late tonight into Saturday. Gusty west winds following the passage of the cold front will be the most noteworthy weather for the majority of our region on Saturday. At this time, it looks like the west winds will begin to increase prior to sunrise and persist through the afternoon. Sustained winds of 20 to 30 mph will be common from the East Slopes of the Cascades across the Columbia Basin and onto the Palouse and West Plains. Frequent gusts of 40 to 45 mph will likely occur on Saturday with localized gusts to 50 mph in some of our typically windy areas like Pomeroy and Pullman. Winds on Saturday don't look to be too far out of the ordinary. We experience quite a few days each year with gusts of 40 to 50 mph. Widely scattered tree damage may occur along with isolated power outages. For outdoor enthusiasts, it will be a tough day to enjoy recreational activities in the mountains especially ridges exposed to west winds. /GKoch Sunday and Sunday night: Another round of light snow expected. The 00Z ECMWF and Canadian solutions are a little slower than the 00Z GFS/NAM solutions. I split the difference between all of them with snow expected to start around mid afternoon, but could start as late as the Sunday evening. Westerly flow remains fairly strong with the basin continuing to get shadowed out for the most part. Will see better snow accumulations in the more favorable upslope areas across the Idaho Panhandle. Lapse rates will be steep between 7-8 C/km at mid levels (700-500 mb layer). This is good for generating bigger snow dendrites. What will be working against higher snow ratios in the valleys though will be an afternoon initiation for snow. Afternoon temperatures look to get up to 34-37 degrees and this will likely result in melting at the surface at least initially and especially on the roads. Snow will have a better chance to accumulate in the evening for the Northern Panhandle and into the Central Panhandle Mountains. I'm expecting 1 to 3 inches total, so not a big impact to travel, but could make things a bit slick. I do see temperatures decreasing quite a bit overnight on Sunday into the mid 20s, which means a bigger travel impact may actually be for a refreeze of moisture on roads heading into Monday morning. Monday Through Wednesday: A bit more robust shortwave trough of lower pressure will swing across early next week. A warm front will move into the region Monday into Tuesday. A gradual increas of snow levels is expected over this time frame. Snow will be possible in the valleys Monday night into Tuesday morning. Then temperatures look to warm up enough that snow will change over to rain or at least result in more of a rain/snow mix. Cold front passage will occur Tuesday night and drop those snow levels back down. Best chances for accumulating snow in the valleys will be overnight Tuesday into Wednesday morning. This includes the east slopes of the northern Cascades over to the Idaho Panhandle. Roads may be snow covered Tuesday morning and then likely see snow melt with mainly wet roads for the afternoon. Then see snow accumulate again with the cold front Tuesday night over the Cascade crest and in extreme eastern WA and in the ID Panhandle. Total accumulations look to be in the 2-6 inch range for Republic, Colville, Northport, Metaline Falls, Sandpoint, Bonners Ferry, Coeur d'Alene and in the Silver Valley. Then 6 to 12 inches possible for valleys closer to the Cascade crest, include places like Plain, Stehekin, Mazama and Winthrop. Wednesday night through Friday: Flow aloft will begin to have more of a northerly component to it as ridging begins to strengthen in the Gulf of Alaska. We will begin to see those temperatures get colder. Best chance for moisture will be at the end of the week. There is high confidence for snow levels to come down to valley floors across the region with the threat for widespread valley snowfall. /SVH && .AVIATION... 18Z TAFS: A fast moving cold front is expected to arrive between 09-12z Saturday bringing a chance of light precipitation to the region and an abrupt wind shift. Low level wind shear is mentioned in some of the TAFs as a result. /Pelatti && .PRELIMINARY POINT TEMPS/POPS... Spokane 46 33 43 30 37 28 / 20 30 20 10 40 40 Coeur d'Alene 45 33 43 29 36 27 / 30 40 50 10 40 60 Pullman 47 36 43 30 37 29 / 10 20 50 0 30 50 Lewiston 53 38 49 33 42 34 / 10 10 30 0 30 30 Colville 43 33 44 26 36 24 / 30 50 20 10 50 40 Sandpoint 42 31 40 30 34 26 / 70 50 60 30 50 80 Kellogg 42 32 39 28 33 26 / 50 40 90 30 40 80 Moses Lake 48 34 49 29 42 31 / 0 10 0 0 20 10 Wenatchee 46 32 48 28 38 28 / 10 20 10 10 40 10 Omak 43 31 44 26 35 24 / 30 50 20 0 40 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...Winter Weather Advisory from 10 PM this evening to 4 PM PST Saturday for the cascade crest including highway 2 between Coles Corner and Stevens Pass for East Slopes Northern Cascades. &&
Hazardous weather outlook, Jan 3, 10:32 AM PST, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 1032 AM PST Fri Jan 3 2020 WAZ042-041845- East Slopes Northern Cascades- 1032 AM PST Fri Jan 3 2020 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT Heavy snow will develop over the Cascade Crest late tonight and continue into Saturday. Motorists should be prepared for winter driving conditions by late tonight over Stevens Pass. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Localized wind gusts of 50 mph or more will be possible on Saturday for wind prone areas of the East Slopes of the Cascades. There will be a chance of localized tree damage and scattered power outages. More heavy snow will be possible over the Cascade Crest Sunday and Sunday night and again Tuesday as a series of storm systems impact the region. IDZ001-004-WAZ037-038-041845- Northern Panhandle-Central Panhandle Mountains- Northeast Mountains-Okanogan Highlands- 1032 AM PST Fri Jan 3 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A series of storm systems will bring rain and snow to the Idaho Panhandle and northeast Washington this weekend into next week. Periods of winter driving will be likely in the mountains this weekend including Lookout Pass in north Idaho and Sherman Pass in north central Washington. The potential for lowland snow accumulations in the Idaho Panhandle and northeast Washington will increase Tuesday and Wednesday of next week. Localized wind gusts of 50 mph or more will be possible on Saturday for wind prone mountain locations and produce blowing and drifting snow on mountains. IDZ002-003-026-027-WAZ031>036-041-043-044-041845- Coeur d'Alene Area-Idaho Palouse-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- Okanogan Valley-Waterville Plateau- 1032 AM PST Fri Jan 3 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY West winds of 20 to 30 mph will be common on Saturday across the Columbia Basin, southeast Washington, the Spokane area, and portions of the southern Idaho Panhandle. Gusts as high as 50 mph will be possible across the Palouse. Scattered tree damage may occur on Saturday as well as localized power outages.
In the hours before
Local storm report, Jan 3, 12:40 PM PST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
1240 PM PST FRI JAN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM SNOW 2 NNW EVANS 48.74N 118.05W
01/03/2020 M1.0 INCH STEVENS WA COCORAHS
COCORAHS STATION WA-ST-11 2 NNW EVANS.
0600 AM SNOW 3 S DIAMOND LAKE 48.08N 117.19W
01/03/2020 M1.0 INCH PEND OREILLE WA COCORAHS
COCORAHS STATION WA-PO-1 5.6 NE ELK.
0730 AM SNOW 6 ESE MAZAMA 48.56N 120.26W
01/03/2020 M1.3 INCH OKANOGAN WA COCORAHS
COCORAHS STATION WA-OK-16 6.8 NNW WINTHROP.
0900 AM SNOW REPUBLIC 48.65N 118.73W
01/03/2020 M1.0 INCH FERRY WA CO-OP OBSERVER
CO-OP OBSERVER STATION REPW1 REPUBLIC.
0800 AM SNOW 4 SW MALO 48.76N 118.66W
01/03/2020 M1.1 INCH FERRY WA COCORAHS
COCORAHS STATION WA-FY-5 8.4 NNE REPUBLIC.
0700 AM SNOW 4 W BOYDS 48.72N 118.20W
01/03/2020 M1.1 INCH FERRY WA COCORAHS
COCORAHS STATION WA-FY-8 10.2 NW KETTLE
FALLS.
0600 AM SNOW 4 N REPUBLIC 48.71N 118.72W
01/03/2020 M1.1 INCH FERRY WA COCORAHS
COCORAHS STATION WA-FY-1 4.2 N REPUBLIC.
0900 AM SNOW AVERY 47.25N 115.81W
01/03/2020 M1.1 INCH SHOSHONE ID COCORAHS
COCORAHS STATION ID-SH-2 0.1 S AVERY.
0700 AM SNOW 2 N MOSCOW 46.75N 117.00W
01/03/2020 M1.0 INCH LATAH ID COCORAHS
COCORAHS STATION ID-LT-1 1.7 N MOSCOW.
0700 AM SNOW 1 ENE ATHOL 47.95N 116.68W
01/03/2020 M1.3 INCH KOOTENAI ID COCORAHS
COCORAHS STATION ID-KT-3 1.5 ENE ATHOL.
0700 AM SNOW 2 ENE RATHDRUM 47.83N 116.84W
01/03/2020 M1.1 INCH KOOTENAI ID COCORAHS
COCORAHS STATION ID-KT-23 2.4 ENE RATHDRUM.
0700 AM SNOW 4 E SPIRIT LAKE 47.96N 116.79W
01/03/2020 M1.1 INCH KOOTENAI ID COCORAHS
COCORAHS STATION ID-KT-1 3.6 ESE SPIRIT
LAKE.
0852 AM SNOW 3 SSE BONNERS FERRY 48.64N 116.29W
01/03/2020 M1.1 INCH BOUNDARY ID COCORAHS
COCORAHS STATION ID-BD-1 3.5 SSE BONNERS
FERRY.
0800 AM SNOW 5 ENE COLBURN 48.41N 116.44W
01/03/2020 M1.2 INCH BONNER ID COCORAHS
COCORAHS STATION ID-BR-29 SANDPOINT 10.3
NNE.
0700 AM SNOW 4 E LACLEDE 48.18N 116.68W
01/03/2020 M1.2 INCH BONNER ID COCORAHS
COCORAHS STATION ID-BR-33 DOVER 6.4 SW.
0700 AM SNOW 6 NNE PRIEST RIVER 48.26N 116.86W
01/03/2020 M1.0 INCH BONNER ID COCORAHS
COCORAHS STATION ID-BR-26 5.9 NNE PRIEST
RIVER.
0700 AM SNOW DOVER 48.25N 116.61W
01/03/2020 M1.0 INCH BONNER ID COCORAHS
COCORAHS STATION ID-BR-19 0.4 SW DOVER.
0600 AM SNOW 9 SE ELMIRA 48.40N 116.32W
01/03/2020 M1.5 INCH BONNER ID COCORAHS
COCORAHS STATION ID-BR-27 13.9 NE SANDPOINT.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 3:56 AM PST | Winter Weather Advisory | OTX | 34 hr |
Nearby
Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.